MAUDE Adverse Event Report: ROTATION MEDICAL, INC. BONE ANCHORS 3 W ARTHRO DEL SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ROTATION MEDICAL, INC. BONE ANCHORS 3 W ARTHRO DEL SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2503-A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the distal part of the inserter came off after deploying the patch.It came off after the patch was tacked down while attempting to remove inserter from the patient's shoulder.A backup device was available to complete the procedure with no patient injuries but there was a delay greater than 30 minutes.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h3, h6: review of the applicable device history review did not indicate any nonconformance¿s, deviations or other issues with devices involved in this issue.A complete review of manufacturing documentation was conducted and the devices were found to be within specification.Complaint history indicates that are no similar complaints received related to the distal part of the inserter came off after deploying patch.The products, used for treatment, were returned for evaluation.Investigated the returned devices.A total of one delivery system was returned and the exterior condition of this returned device shows no damage.In order to provide a complete assessment of the product, it would be required to examine the cartridge head which was not returned with the product.Root cause was undetermined after investigation.Failure mode experienced by the user facility were unable to be confirmed through direct physical investigation.No further investigation warranted at this time.Although the issues experienced by the user facility were unable to be confirmed through direct physical investigation, the issue will be monitored for trending purposes.

Brand Name
BONE ANCHORS 3 W ARTHRO DEL SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ROTATION MEDICAL, INC.
15350 25th ave. no., suite 100
plymouth MN
MDR Report Key9520578
Report Number3009351468-2019-00120
Device Sequence Number595485
Product Code LXH
UDI-Device Identifier00854501006173
UDI-Public00854501006173
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2020
Device Model Number2503-A
Device Catalogue Number2503-A
Device Lot NumberA7019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1